# SDR VNAA2010041600009

- Difficulty date: April 1, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 14,565 hours, 15,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE FS 559.00 PRESSURE BULKHEAD CAP ANGLE AT RBL 9.0 WL 58.70.  REPAIRS WERE MADE PER AIRCRAFT MANUALS AND RELEASED FOR SERVICE.
